Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What measures can a male take for bleeding in motions and stomachache after taking nuforse-3 ?

hello doctor , i am 22 yr boy and i have had the nufourse kit without any prescription and now i am suffering from stomach pain and some bleeding with my motion and also feeling very weak and unhealthy. actually doctor suggest it to my partner for both of us for her infection but i was out of station and she told me over the phone about that but i think that i have taken some wrong pill because she had paid for it 50 INR and i have paid 380 for the same nuforse -3kit. and i had taken so can you suggest what should i do now.
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.Nuforce kit is given for infection in females,this is a good drug and it can not lead to the problem that you have.You can have some abdominal discomfort but no bleeding in stool.It can also lead to bitter taste,do not worry ,take light diet,avoid spicy food and drink plenty of fluids you will be fine.
wishing you good health.
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor